betty 14/04/17
Last reply 1 year ago
Tecfidera gas… help!

Looking for any advice or tips on how to deal with the stomach gas side effect of Tecfidera! I thought that after a year it would subside but it’s so bad and embarrassing! I thought I had gotten over it using fennel seed supplements, but it’s back with a vengeance! Haven’t changed my diet, so uncomfortable! Help!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


potter
1 year ago

I am going on my fourth year of Tec, I had gas problems with my stomach until I started taking a good probiotic. Another thing I do is take a acid reducer before a spicy meal, I just buy the cheapest one. When I first started Tec for some reason I couldn’t eat beans. I love beans, I eliminated them from my diet and when everything seem to be under control I slowly worked them back in. Potter


doubleo7hud
1 year ago

Not related really apart from the dropping of thee back but I farted twice when I had my lumber puncture done my poor neuro is lovely too bless her. She hit the brown nerve me thinks when poking about with that needle in me spine Poor lasses face melted I really have no idea how she kept straight face I know I didn’t 😂 I got told off for giggling.

Farting is normal don’t worry about it just do it embrace the flatulence. It’s quite satisfying when one throws out a eyebrow melting whizz popping ear bleeder.


motorhead
1 year ago

I get a fair bit of wind thanks to Tecfidera but as the song goes “let it goooo let it goooo.” If I get too bad I just pop a Rennie (other remedies are available)

Post Comment

You must be logged in to reply to this topic.